Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rings with finite Gorenstein injective dimension


Author: Henrik Holm
Journal: Proc. Amer. Math. Soc. 132 (2004), 1279-1283
MSC (2000): Primary 13D02, 13D05, 13D07, 13H10; Secondary 16E05, 16E10, 16E30
DOI: https://doi.org/10.1090/S0002-9939-03-07466-5
Published electronically: November 7, 2003
MathSciNet review: 2053331
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove that for any associative ring $R$, and for any left $R$-module $M$ with finite projective dimension, the Gorenstein injective dimension $\mathrm{Gid}_R M$ equals the usual injective dimension $\mathrm{id}_R M$. In particular, if $\mathrm{Gid}_R R$ is finite, then also $\mathrm{id}_R R$ is finite, and thus $R$ is Gorenstein (provided that $R$ is commutative and Noetherian).


References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and M. Bridger, Stable module theory, Mem. Amer. Math. Soc. 94, American Mathematical Society, Providence, RI, 1969. MR 42:4580
  • 2. L. W. Christensen, Gorenstein dimensions, Lecture Notes in Math. 1747, Springer-Verlag, Berlin, 2000. MR 2002e:13032
  • 3. E. E. Enochs and O. M. G. Jenda, Gorenstein injective and projective modules, Math. Z. 220 (1995), $611-633$. MR 97c:16011
  • 4. E. E. Enochs and O. M. G. Jenda, Gorenstein Balance of Hom and Tensor, Tsukuba J. Math. 19, No. 1 (1995), $1-13$. MR 97a:16019
  • 5. E. E. Enochs and O. M. G. Jenda, Gorenstein Injective and Flat Dimensions, Math. Japonica 44, No. 2 (1996), $261-268$. MR 97k:13019
  • 6. E. E. Enochs and O. M. G. Jenda, Relative Homological Algebra, de Gruyter Expositions in Math. 30, Walter de Gruyter, Berlin, 2000. MR 2001h:16013
  • 7. H.-B. Foxby, Hyperhomological Algebra & Commutative Rings, notes in preparation.
  • 8. H.-B. Foxby, Bounded complexes of flat modules, J. Pure and Appl. Algebra 15, No. 2 (1979), $149-172$. MR 83c:13008
  • 9. L. Gruson and M. Raynaud, Critères de platitude et de projectivité. Techniques de ``platification'' d'un module, Invent. Math. 13 (1971), $1-89$. MR 46:7219
  • 10. H. Holm, Gorenstein Homological Dimensions, J. Pure and Appl. Algebra (to appear)
  • 11. C. U. Jensen, On the Vanishing of $\varprojlim^{(i)}$, J. Algebra 15 (1970), $151-166$. MR 41:5460
  • 12. J. Xu, Flat covers of modules, Lecture Notes in Math. 1634, Springer-Verlag, Berlin, 1996. MR 98b:16003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D02, 13D05, 13D07, 13H10, 16E05, 16E10, 16E30

Retrieve articles in all journals with MSC (2000): 13D02, 13D05, 13D07, 13H10, 16E05, 16E10, 16E30


Additional Information

Henrik Holm
Affiliation: Matematisk Afdeling, Københavns Universitet, Universitetsparken 5, 2100 K\obenhavnØ, Danmark
Email: holm@math.ku.dk

DOI: https://doi.org/10.1090/S0002-9939-03-07466-5
Keywords: Gorenstein dimensions, homological dimensions, Gorenstein rings
Received by editor(s): January 28, 2003
Published electronically: November 7, 2003
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society